Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The boundary integral of $ {\rm log}\vert \varphi \vert $ for generalized analytic functions


Author: Richard Arens
Journal: Trans. Amer. Math. Soc. 86 (1957), 57-69
MSC: Primary 42.00; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0094656-2
MathSciNet review: 0094656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] Richard Arens and I. M. Singer, Function values as boundary integrals, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 735-745. MR 0065024 (16:373f)
  • [II] -, Generalized analytic functions, Trans. Amer. Math. Soc. vol. 81 (1957) pp. 379-393. MR 0078657 (17:1226e)
  • [III] B. Jessen, Nullstellen fastperiodischer Funktionen, Math. Ann. vol. 108 (1933) pp. 483-516.
  • [IV] B. Jessen and H. Tornehave, Mean motions and zeros of almost periodic functions, Acta Math. vol. 77 (1945) pp. 137-279. MR 0015558 (7:438d)
  • [V] Richard Arens, Homeomorphisms preserving measure in a group, Ann. of Math. vol. 60 (1954) pp. 454-157. MR 0064061 (16:220b)
  • [VI] H. Bohr and B. Jessen, Über die Werteverteilung der Riemannschen zeta Funktion I, Acta Math. vol. 54 (1930) pp. 1-35. MR 1555301
  • [VII] E. J. McShane, Integration, Princeton University Press, 1947. MR 0082536 (18:567a)
  • [VIII] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, Springer. MR 0057330 (15:208c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 30.00

Retrieve articles in all journals with MSC: 42.00, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0094656-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society